# SDR ASAA2019061089654

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,525 hours, 13,073 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600940
- Part serial: 32387918
- Condition: Inoperative
- Location: Nr 1
- Part time: 43,015 hours, 12,775 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DISPLAY SOURCE 1 FAILURE LIGHT ILLUMINATED ON BOTH PFDS SPD LIM LIGHT ILLUMINATED CAPT PFD HYDRAULIC A PRESSURE DATA FIELD MISSING ENG LIGHT ILLUMINATED ON RECALL BUT EXTINGUISHED WHEN MASTER CAUTION LIGHT IS PRESSED. EEC BOTH REVERTED TO ALTN MODE. GROUNDED - YES. DIVERSION TIME 57 MINUTES. FOUND #1 DEU WOULD NOT TEST. REPLACED #1 DEU PER B737-800 AMM 31-62-21/401. INSTALLED OPC PER AMM TASK 31-62-21-470-802. HAD CDS FAULT. #2 DEU NOT TESTING. RE-RACKED #2 DEU. FAULT CLEARED. ACCOMPLISHED LLM TEST LRU TESTS PER B737-800 FIM 22-11 TASK 802. NO FAULTS NOTED. CDS TEST GOOD FOR #1, #2 CDS PER AMM TASK 31-62-00-710-801. ALL GROUND VERIFICATION TESTS FOR CDS PASS. NO HISTORY LAST 90 DAYS.
